Alert archive / Texas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 271, NWS Austin/San Antonio, TX

October 24, 2025Kinney County, Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Oct 24, 2025, 10:13 PM CDT for Kinney County, Val Verde County, Texas. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 24, 2025, 10:13 PM CDT (03:13 UTC)
Expired
Oct 24, 2025, 11:15 PM CDT
In force
62 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
70.0 mph

Counties Kinney County, TX, Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 56 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 24, 10:34 PM CDTHAIL 1.53 E Del Rio, TXObserved in Val Verde Park Estates by the jail and Julios Corn Chips factory along US 90 near Hamilton Lane. Time estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 24, 8:16 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 3.2 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2025-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2025-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1699 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1676 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.5
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

936 
WUUS54 KEWX 250313
SVREWX
TXC271-465-250415-
/O.NEW.KEWX.SV.W.0271.251025T0313Z-251025T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1013 PM CDT Fri Oct 24 2025

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southwestern Kinney County in south central Texas...
  Southeastern Val Verde County in south central Texas...

* Until 1115 PM CDT.

* At 1013 PM CDT, a severe thunderstorm was located near Cienegas
  Terrace, or 7 miles west of Del Rio, moving east at 30 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Del Rio, Lake View, Amistad Village, Black Brush Point, Amanda,
  Laughlin AFB, Val Verde Park, Standart, Cienegas Terrace, Diablo
  East, San Pedro Canyon, Escondido Estates, and Lake Ridge Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2950 10049 2914 10055 2920 10078 2926 10081
      2926 10084 2928 10087 2931 10089 2933 10094
      2935 10095 2935 10097 2937 10101 2944 10106
      2946 10106 2947 10108
TIME...MOT...LOC 0313Z 274DEG 25KT 2938 10101 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

05
3 follow-up statements
169 
WWUS54 KEWX 250336
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1036 PM CDT Fri Oct 24 2025

TXC271-465-250415-
/O.CON.KEWX.SV.W.0271.000000T0000Z-251025T0415Z/
Kinney TX-Val Verde TX-
1036 PM CDT Fri Oct 24 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN KINNEY AND SOUTHEASTERN VAL VERDE COUNTIES...

At 1036 PM CDT, a severe thunderstorm was located over Val Verde
Park, or near Del Rio, moving east at 30 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Del Rio, Val Verde Park, Standart, Cienegas Terrace, Amanda, Laughlin
AFB, Escondido Estates, and Lake Ridge Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2950 10049 2914 10055 2920 10078 2926 10081
      2926 10084 2928 10087 2931 10089 2933 10094
      2935 10095 2942 10095 2948 10093
TIME...MOT...LOC 0336Z 274DEG 25KT 2937 10082 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

05
302 
WWUS54 KEWX 250348
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1048 PM CDT Fri Oct 24 2025

TXC271-465-250415-
/O.CON.KEWX.SV.W.0271.000000T0000Z-251025T0415Z/
Kinney TX-Val Verde TX-
1048 PM CDT Fri Oct 24 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WEST CENTRAL KINNEY AND SOUTHEASTERN VAL VERDE COUNTIES...

At 1048 PM CDT, a severe thunderstorm was located near Laughlin AFB,
or 9 miles east of Del Rio, moving east at 30 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Del Rio, Standart, Amanda, Laughlin AFB, Val Verde Park, and
Escondido Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2950 10049 2923 10054 2925 10074 2926 10081
      2926 10084 2928 10087 2931 10089 2948 10085
TIME...MOT...LOC 0348Z 274DEG 25KT 2936 10072 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

05
852 
WWUS54 KEWX 250358
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1058 PM CDT Fri Oct 24 2025

TXC465-250407-
/O.CAN.KEWX.SV.W.0271.000000T0000Z-251025T0415Z/
Val Verde TX-
1058 PM CDT Fri Oct 24 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAL VERDE COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

LAT...LON 2926 10075 2928 10074 2932 10075 2934 10071
      2940 10071 2942 10070 2949 10070 2950 10049
      2923 10054
TIME...MOT...LOC 0357Z 274DEG 25KT 2936 10064 

$$

TXC271-250415-
/O.CON.KEWX.SV.W.0271.000000T0000Z-251025T0415Z/
Kinney TX-
1058 PM CDT Fri Oct 24 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WEST CENTRAL KINNEY COUNTY...

At 1057 PM CDT, a severe thunderstorm was located over Amanda, or 14
miles west of Brackettville, moving east at 30 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Standart and Amanda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2926 10075 2928 10074 2932 10075 2934 10071
      2940 10071 2942 10070 2949 10070 2950 10049
      2923 10054
TIME...MOT...LOC 0357Z 274DEG 25KT 2936 10064 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 24, 8:41 PM CDT, 1 hour 32 minutes earlier. Its key messages:

  • Level 2 of 5 risk for severe storms tonight into early Saturday morning across the majority of South-Central Texas. Large hail and damaging straight-line wind gusts are the primary threats, through an isolated tornado two can't be ruled out.
  • Flood Watch in effect for the southern Edwards Plateau, Hill Country, and I-35 corridor tonight through Saturday morning. 1 to 3 inches of rainfall on average with isolated pockets up to 5 inches could lead to life-threatning flash flooding.
  • Warm temperatures through early next week, then much cooler, below average temperatures middle to late next week.
Area forecast discussion, Oct 24, 8:41 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
841 PM CDT Fri Oct 24 2025

...New UPDATE...

.KEY MESSAGES...

- Level 2 of 5 risk for severe storms tonight into early Saturday
  morning across the majority of South-Central Texas. Large hail
  and  damaging straight-line wind gusts are the primary threats,
  through an isolated tornado two can't be ruled out.
- Flood Watch in effect for the southern Edwards Plateau, Hill
  Country, and I-35 corridor tonight through Saturday morning. 1
  to 3 inches of rainfall on average with isolated pockets up to 5
  inches could lead to life-threatning flash flooding.
- Warm temperatures through early next week, then much cooler,
  below average temperatures middle to late next week.

&&

.UPDATE...
Issued at 840 PM CDT Fri Oct 24 2025

The much advertised line of showers and thunderstorms has
developed and will move across the Edwards Plateau, Hill Country,
and I-35 corridor over the next several hours. Damaging winds is
the main threat with large hail also possible. As a result, Severe
Thunderstorm Watch 630 has been issued through 3 AM CDT Saturday
morning. The forecast remains on track.

&&

.SHORT TERM...
(Tonight through Saturday night)
Issued at 1238 PM CDT Fri Oct 24 2025

A potent upper level trough over the southern Rockies today will
move east into the southern Plains on Saturday. Ahead of this, an
unseasonably moist airmass is in place over South Central Texas,
with precipitable water values of around 1.7-2.0 inches pooling
today through Saturday morning ahead of the associated weak Pacific
cold front. These values are around the 95th percentile for this
time of year. A moderate lower level flow and heating is generating
isolated showers midday along and east of the I-37 and I-35
corridors. This will continue through late afternoon.

Attention this evening turns out west. Height falls and lead
shortwave will assist in upstream convective development across the
Permian Basin and Big Bend later this afternoon. The convection is
forecast by most CAMs to organize into a line of storms across the
southern Edwards Plateau and western Hill Country between 7PM-11PM,
moving east and reaching the I-35 corridor 11PM to 3AM. Eventually
the line of storms is forecast to reach the Coastal Plains between
1AM and 5AM Saturday. Actual arrival time could be slightly early if
more robust cold pooling occurs behind the line. Moderate mid
level lapse rates, shear, and instability indicates a potential
for severe storms with damaging winds and hail the main threats.
An isolated tornado or two can't be rule out. There is currently a
level 2 out of 5 risk for severe storms tonight into early
Saturday morning for the majority of South-Central Texas.

Most guidance agrees there will be a break in convection after
tonight's line of storms works over the atmosphere and stabilize
conditions. However, some CAMs are indicating de-stabiliization
occurring mid to late afternoon Saturday across portions of the
eastern Hill Country, I-35 corridor north of San Antonio, and
Coastal Plains as partial clearing occurring and the last forcing in
the base of the trough moves across the region. With steep, elevated
lapse rates and moderate wind shear still in place there will be a
threat of isolated strong to severe storms across these areas late
afternoon, with large hail the main threat. This will be a
conditional threat on de-stabilization actually occurring. SPC
currently has a Level 2 out of 5 risk for severe storms Saturday
across portions of the eastern Hill Country, I-35 corridor north
of San Antonio, and Coastal Plains

HREF LPMM is showing the potential for a widespread 1 to 3 inches
of rainfall tonight through early Saturday evening, with isolated
pockets up to 5 inches. While training is not anticipated and
drought conditions exist, the rainfall rates will become the
issue, with most of this rainfall occurring quickly with the line
of storms tonight into early morning. This could lead to flash
flooding issues of streams and creeks, as well as low water
crossings, across the Hill Country and southern Edwards Plateau,
as well as a threat for urban flash flooding along the I-35
corridor. WPC has a level 2 out of 4 risk for excessive rainfall
that could lead to flash flooding for these areas of south-central
Texas. We have issued A Flood Watch for this region from 7PM
tonight through 1 PM Saturday.

&&

.LONG TERM...
(Sunday through next Friday)
Issued at 1238 pm CDT Fri Oct 24 2025

A dry northwesterly flow aloft keeps rain out of the forecast for
Sunday through next week. However, the passage of a cold front may
produce a few showers on Tuesday across the Coastal Plains. A
warming trend on Sunday into Monday abruptly ends on Tuesday with
this cold frontal passage and associated strong cold advection
bringing the coldest air of the season for Wednesday and Thursday.

&&

.AVIATION...
(00Z TAFS)
Issued at 629 PM CDT Fri Oct 24 2025

VFR conditions presently prevail across the region. However, a
broken line of TSRA is expected to begin moving west to east
between 01Z to 12Z with lingering SHRA or TSRA possible. Based on
latest high resolution models, the line of storms will likely take
on a more contiguous north to south orientation between KAUS and
KSAT with its southern extent bent more west to east between KSAT
and KDRT. These storms have the potential for isolated severe
wind, hail, and heavy rain. Initial impacts to terminals are
possible at KDRT by 01Z and at KAUS, KSAT, and KSSF by 06Z. Expect
lowered CIGs in vicinity of these storms to at least MVFR.
Further regional degradation to IFR is also possible in KDRT and
vicinity. Storms and rain intensity should gradually taper off
after 12Z with lifting CIGs, but we continue to monitor potential
for isolated to scattered TSRA mainly after 18Z near KAUS and
vicinity.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              66  82  64  85 /  90  60  40   0
Austin Bergstrom Intl Airport  66  83  63  84 /  90  60  40   0
New Braunfels Muni Airport     67  85  63  87 /  90  50  30   0
Burnet Muni Airport            65  78  61  82 /  90  70  20   0
Del Rio Intl Airport           68  88  61  89 /  80  20   0   0
Georgetown Muni Airport        64  78  61  83 /  90  70  30   0
Hondo Muni Airport             65  85  61  88 /  90  20  10   0
San Marcos Muni Airport        66  85  62  87 /  90  50  40   0
La Grange - Fayette Regional   67  83  64  84 /  80  80  60  10
San Antonio Intl Airport       68  85  65  87 /  90  40  20   0
Stinson Muni Airport           70  88  66  89 /  90  30  20   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Saturday afternoon for TXZ171>173-183>194-
202>208.

&&

SHORT TERM...04
LONG TERM....04
AVIATION...Tran

In the hours before

Special weather statement, Oct 24, 5:53 PM CDT, 4 hours 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
553 PM CDT Fri Oct 24 2025

TXZ183-242345-
Val Verde TX-
553 PM CDT Fri Oct 24 2025

...A strong thunderstorm will impact portions of central Val Verde
County through 645 PM CDT...

At 552 PM CDT, Doppler radar was tracking a strong thunderstorm over
Langtry, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Langtry, Juno, Shumla, Bakers Crossing, and Devils River State Nat
Area Del Norte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3018 10109 2982 10089 2971 10139 2975 10142
      2977 10140 2975 10144 2978 10145 2979 10147
      2976 10154 2981 10154 2980 10157 2977 10158
      2977 10163 2976 10164 2977 10166 2976 10168
      2982 10172
TIME...MOT...LOC 2252Z 249DEG 38KT 2979 10158

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, Oct 24, 7:01 PM CDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
701 PM CDT Fri Oct 24 2025

TXZ183-250045-
Val Verde TX-
701 PM CDT Fri Oct 24 2025

...A strong thunderstorm will impact portions of northwestern Val
Verde County through 745 PM CDT...

At 700 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Pumpville, or 13 miles north of Langtry, moving
northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pandale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3029 10160 3029 10103 2984 10156 3002 10171
TIME...MOT...LOC 0000Z 211DEG 31KT 3000 10159

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, Oct 24, 8:13 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Austin/San Antonio TX
813 PM CDT Fri Oct 24 2025

TXZ183-250215-
Val Verde TX-
813 PM CDT Fri Oct 24 2025

...Strong thunderstorms will impact portions of western Val Verde
County through 915 PM CDT...

At 813 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Pandale to 9 miles southwest of
Pumpville to 27 miles southwest of Langtry. Movement was east at 25
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Comstock, Langtry, Shumla, Box Canyon, Pandale, Pumpville, Amistad
Acres, Seminole Canyon State Park, Pecos River Boat Ramp, and Bakers
Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

&&

LAT...LON 3029 10176 3029 10112 2947 10112 2952 10118
      2953 10126 2963 10127 2958 10131 2965 10130
      2965 10136 2975 10142 2977 10140 2975 10144
      2979 10147 2976 10154 2981 10154 2977 10158
      2976 10164 2978 10176
TIME...MOT...LOC 0113Z 254DEG 22KT 3024 10170 2987 10186 2950 10185

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

CP
Special weather statement, Oct 24, 8:36 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
836 PM CDT Fri Oct 24 2025

TXZ183-250215-
Val Verde TX-
836 PM CDT Fri Oct 24 2025

...Strong thunderstorms will impact portions of eastern Val Verde
County through 915 PM CDT...

At 836 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Juno to near Shumla to 23
miles southwest of Seminole Canyon State Park. Movement was east at
15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Comstock, Juno, Loma Alta, Lake View, Amistad Acres, Shumla, Amistad
Village, Black Brush Point, Seminole Canyon State Park, Box Canyon,
Diablo East, Governors Landing, Long Point, Pecos River Boat Ramp,
277 North Campground, Rough Canyon Recreation Area, Spur 406
Campground, Rock Quarry Campground, Salem Point, and Devils River
State Nat Area Del Norte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

&&

LAT...LON 3029 10122 3029 10073 2968 10077 2937 10101
      2946 10106 2947 10115 2952 10118 2953 10126
      2962 10125 2963 10126 2958 10128 2957 10129
      2965 10130 2965 10136 2975 10142 2977 10140
      2975 10144 2978 10145 2979 10148
TIME...MOT...LOC 0136Z 275DEG 15KT 3028 10112 2993 10120 2975 10142
2945 10158

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

CP
Local storm report, Oct 24, 9:28 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
928 PM CDT Fri Oct 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     Tstm Wnd Gst     7 S Seminole Canyon Sta 29.60N 101.30W
10/24/2025  M55 MPH          Val Verde          TX   Mesonet

            Wind gust measured by the West Texas Mesonet
            site in Comstock. Time is approximate.

&&

HT
Local storm report, Oct 24, 9:41 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
941 PM CDT Fri Oct 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     Tstm Wnd Gst     7 S Seminole Canyon Sta 29.60N 101.30W
10/24/2025  M60 MPH          Val Verde          TX   Mesonet

            Wind gust measured by the West Texas Mesonet
            site in Comstock. Time is approximate.

&&

HT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 7:01 PM CDTSpecial Weather StatementEWXVal Verde44 min
Oct 24, 7:08 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXVal Verde67 min
Oct 24, 8:13 PM CDTSpecial Weather StatementEWXVal Verde62 min
Oct 24, 8:19 PM CDTSevere Thunderstorm WarningEWXEdwards56 min
Oct 24, 8:23 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Oct 24, 8:36 PM CDTSpecial Weather StatementEWXVal Verde39 min
Oct 24, 8:51 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXEdwards, Kinney, Val Verde54 min
Oct 24, 9:22 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr53 min
Oct 24, 9:24 PM CDTAreal Flood AdvisoryEWXBurnet, Llano3 hr
Oct 24, 9:31 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXEdwards, Kerr, Kinney, Real, Uvalde, Val Verde59 min
Oct 24, 10:31 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr59 min
Oct 24, 10:55 PM CDTSpecial Weather StatementEWXBandera50 min
Oct 24, 11:00 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXKinney45 min
Oct 24, 11:24 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBandera, Bexar, Blanco, Comal, Gillespie, Guadalupe and 3 more51 min
Oct 24, 11:39 PM CDTTornado WarningEWXBlanco, Comal, Hays, Kendall36 min
Oct 24, 11:41 PM CDTSpecial Weather StatementEWXUvalde49 min
Oct 25, 12:01 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Val Verde3 hr
Oct 25, 12:09 AM CDTSpecial Weather StatementEWXVal Verde51 min
Oct 25, 12:13 AM CDTSpecial Weather StatementEWXBastrop, Bexar, Caldwell, Guadalupe, Hays, Travis and 1 more47 min
Oct 25, 12:26 AM CDTSevere Thunderstorm Warning Considerable damage threatEWXBastrop, Caldwell, Fayette, Guadalupe, Hays, Travis49 min
Oct 25, 12:41 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde49 min
Oct 25, 1:00 AM CDTSpecial Weather StatementEWXAtascosa, Frio, Gonzales, Wilson45 min
Oct 25, 1:03 AM CDTSpecial Weather StatementEWXBastrop, Lee42 min
Oct 25, 1:10 AM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Gonzales, Lee50 min
Oct 25, 1:27 AM CDTSpecial Weather StatementEWXUvalde48 min
Oct 25, 1:44 AM CDTSpecial Weather StatementEWXAtascosa, DeWitt, Frio, Gonzales, Karnes, Lavaca46 min
Oct 25, 1:58 AM CDTSpecial Weather StatementEWXEdwards47 min
Oct 25, 3:24 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Val Verde3 hr
Oct 25, 4:05 AM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson40 min
Oct 25, 4:40 AM CDTSevere Thunderstorm WarningEWXAtascosa, DeWitt, Karnes, Wilson50 min
Oct 25, 5:35 AM CDTSpecial Weather StatementEWXMedina40 min
Oct 25, 5:57 AM CDTAreal Flood AdvisoryEWXMedina, Uvalde3 hr
Oct 25, 9:50 AM CDTSpecial Weather StatementEWXMedina40 min
Oct 25, 9:55 AM CDTSevere Thunderstorm WarningEWXBandera, Medina50 min
Oct 25, 10:01 AM CDTAreal Flood AdvisoryEWXMedina, Uvalde119 min
Oct 25, 10:20 AM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr18 min
Oct 25, 10:44 AM CDTSpecial Weather StatementEWXKendall46 min
Oct 25, 2:59 PM CDTSpecial Weather StatementEWXTravis31 min
Oct 25, 4:51 PM CDTSpecial Weather StatementEWXBurnet, Llano39 min
Oct 25, 5:06 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano38 min
Oct 25, 5:43 PM CDTSpecial Weather StatementEWXBurnet, Llano, Williamson47 min
Oct 25, 5:57 PM CDTAreal Flood AdvisoryEWXBurnet, Llano, Williamson3 hr
Oct 25, 6:29 PM CDTSpecial Weather StatementEWXBurnet61 min

Nearby

Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.